The distributions of annual earnings and interest rates in a continuous time Markov chain economy
Hoang Khieu () and
Roberto Leon-Gonzalez
Additional contact information
Hoang Khieu: Fulbright University Vietnam
Economics Bulletin, 2024, vol. 44, issue 3, 1096 - 1108
Abstract:
In this note, we show that two-state continuous time Markov processes can generate empirically plausible distributions of annual earnings and interest rates. Annual earnings and interest rates in continuous time models are functions of a path integral over the instantaneous values and therefore continuously distributed. We develop an algorithm computing the cross-sectional distributions of annual earnings and interest rates. This algorithm can be used to simulate annual income and interest rates in continuous time models or calibrate the fundamental parameters of the continuous time Markov processes.
Keywords: path integral; continuous time Markov process; annual interest rate; annual earnings (search for similar items in EconPapers)
JEL-codes: C6 D3 (search for similar items in EconPapers)
Date: 2024-09-30
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.accessecon.com/Pubs/EB/2024/Volume44/EB-24-V44-I3-P84.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ebl:ecbull:eb-24-00201
Access Statistics for this article
More articles in Economics Bulletin from AccessEcon
Bibliographic data for series maintained by John P. Conley ().